CSpace  > 应用数学研究所
Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres
Luo, Dejun
2015
Source PublicationSTOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES
ISSN1744-2508
Volume87Issue:4Pages:680-701
AbstractWe consider stochastic differential equations on the group of volume-preserving homeomorphisms of the sphere S-d (d >= 2). The diffusion part is given by the divergence-free eigenvector fields of the Laplacian acting on L-2-vector fields, while the drift is some other divergence-free vector field. We show that the equation generates a unique flow of measure-preserving homeomorphisms when the drift has first-order Sobolev regularity, and derive a formula for the distance between two Lagrangian flows. We also compute the rotation process of two particles on the sphere S-2 when they are close to each other.
KeywordNavier-Stokes equation Brownian motion group of volume-preserving homeomorphisms rotation process
DOI10.1080/17442508.2014.995659
Language英语
Funding ProjectKey Laboratory of RCSDS, CAS[2008DP173182] ; NSFC[11101407] ; NSFC[11371099] ; AMSS[Y129161ZZ1]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Statistics & Probability
WOS IDWOS:000360395400007
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20652
Collection应用数学研究所
AffiliationChinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Luo, Dejun. Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres[J]. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2015,87(4):680-701.
APA Luo, Dejun.(2015).Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres.STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,87(4),680-701.
MLA Luo, Dejun."Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres".STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES 87.4(2015):680-701.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Luo, Dejun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Luo, Dejun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Luo, Dejun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.